‘Never-Before-Seen Strange Covid Symptoms’? Try Using Logic
UPDATE: one of the “strange and unique” COVID symptoms, cited to prove “the virus must be the cause,” is loss of the sense of smell. Try this. On a search engine, type in, “Mayo Clinic, loss of smell, causes.” You’ll find a long list of conventional explanations.  Nothing new or unique…
Recently, I published an article explaining why people are dying without the presence of a virus. It’s the great COVID re-labeling scam. 
All sorts of traditional lung problems are re-packaged as “COVID.”
Of course, I’ve also been writing many articles showing that SARS-CoV-2 has never been proven to exist. 
I’ve made it clear that in every so-called epidemic, there are “outlier cases.” People with unusual symptoms. Commenters pick up on these outliers and weave all sorts of stories around them.
COVID is no different in this respect. The stories begin with reports that “some patients” have extreme shortness of breath, or their chest X-rays reveal “ground glass” lung patterns.
Therefore, the stories go, SARS-CoV-2 must exist, or another massive and singular cause is creating these highly unusual symptoms.
First of all, in the reports, we don’t know HOW MANY patients have the unusual symptoms. Is it 10? 50? 500? And are they all from the same city or town? We’re fed a generality.
And second, no one bothers to look for prosaic causes of these “strange symptoms.” Of course not. That would be too obvious. Too simple. Less interesting.
Let me give you an example. Extreme shortness of breath. Hypoxia. Low oxygen levels in the blood. That’s one of the “strange symptoms.”
Patients in New York have mystified ER doctors because they show up with this condition.
But WebMD lists a number of obvious causes for hypoxia: asthma attack; trauma (injury); COPD; emphysema; bronchitis; pain medicines, “and other drugs that hold back breathing”; heart problems; anemia, “a low number of red blood cells, which carry oxygen.” 
Among the drugs that can cause the oxygen deprivation known as hypoxia? From drugabuse.com: “…opiate [opioid] drugs also slow your breathing…and in case of an overdose, your breathing is slowed to a virtually non-existent and lethal level.” 
Is anyone looking into THAT, in New York?
More from drugabuse.com: “In the U.S., a whopping 44 people die each and every day as a result o
Article from LewRockwell